# SDR A6WA200940775

- Difficulty date: November 11, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 17,266 hours, 15,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON PAX DOOR STAIR AFT SIDE PANEL ZONE 2,3,4.  PAX DOOR STAIR AFT SIDE PANEL ZONE 2,3,4.  REPAIRED IAW REO 601R-52-11-702, REV A.
